# SDR CA960909011

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30E2041A
- Condition: Hot
- Location: R/H Dc Sys
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: H, E, A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT, THE RIGHT HAND GENERATOR LIGHT CAME ON, FOLLOWED BY RIGHT HAND GENERATOR HOT LIGHT. THE ENGINE WAS SECURED AND THE AIRCRAFT RETURNED TO THE AIRPORT FOR AN UNEVENTFUL LANDING. THE GENERATOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
